# SDR UHLA2011022500092

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 16,449 hours, 10,293 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW DIVERTED TO MCO DUE TO HYD SYS NR 1 LOW QUANTITY MESSAGE WITH QUANTITY SHOWING AT 15 PERCENT.  CREW DID NOT DECLARE AN EMERGENCY.  HYDRAULIC RESERVOIR NR 1 LEAKING, ECOLOGY BOTTLE OVERFLOWING.  SERVICED HYDRAULIC SYSTEM NR 1 IAW EMB MM 12-12-01.  CREW TAXIED OUT AND RETURNED TO GATE DUE TO HYD SYSTEM NR 1 FLUID WENT FROM 62 TO 20 PERCENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 HYDRAULIC SYSTEM RESERVOIR IAW EMB 170 MM 29-11-08.
